

#### **24 HOURS OF ZOLDER**

#### 23 & 25-26 SEPTEMBER 2021

#### **Supplementary Regulations**

#### Art 1 - Definition

This meeting is held under the FIA International Sporting Code and its appendices, the RACB National Sporting Code, the Sporting Regulations of the 2021 Championships concerned and the present Supplementary Regulations. Modifications, amendments and/or changes to the present Supplementary Regulations will only be announced by means of dated and numbered Bulletins. The Regulations 2021 are mentioned on the website www.racb.com.

These supplementary regulations are part of the Series regulations, during the Event '24 HOURS OF ZOLDER' at 'Circuit Zolder', 23 & 25-26 September 2021.

The final text of these Supplementary Regulations shall be the English version which will be used should any dispute arise as to their interpretation. Headings in this document are for ease of reference only and do not form part of these Supplementary Regulations.

#### Art 2 - Event

Name Event: 24 Hours of Zolder Track: Circuit Zolder Date Event: 23 & 25-26/09/2021

Series: Series 1 : Belcar Endurance Championship

Series 2 : Belcar Skylimit Sprint Cup

Organisor of the Meeting: VZW Terlamen

Terlaemen 30

3550 Heusden-Zolder

Belgium

#### Art 3 - Officials

Pascal VANHULLEBUSCH	Lic. RACB 2681
Lucia GALLUCCI	Lic. RACB 1559
Albert BLOCKX	Lic. RACB 2656
Dr. Erik BEULS	Lic. RACB 2754
Eric VERBRUGGEN	Lic. RACB 2901
Kris DEWILDE	Lic. RACB 0135
Marcel LAMBRECHTS	Lic. KNAF 16387
	Lucia GALLUCCI Albert BLOCKX Dr. Erik BEULS Eric VERBRUGGEN Kris DEWILDE

# **Art 4 – Series specific information**

Series 1 – Belcar Endurance Championship: see Appendix 1 Series 2 – Belcar Skylimit Sprint Cup: see Appendix 2



#### Art 5 - Locations

Track entry: After Turn 1

Track exit: At the entrance of Turn 15

Official Notice Board: Paddock – Chequered stairs – at the entrance of Race

**Control Center** 

See also Appendix of the concerned series

# Art 6 - Entry: closing date and acceptance

The closing date for entries is fixed at 08:00 of the first day of the meeting. The fee required (see entry form and/or confirmation of participating) has to be paid before the event (an entry not accompanied by the fee shall be null and void).

# Art 7 - Driver's Briefing

A briefing will be held as specified in the series appendix. Briefing is mandatory for all drivers. If no fine for non-presence at the briefing is mentioned in the series regulations, a fine of 250€ will be charged for non-presence at the briefing(s).

#### Art 8 - Details of the Circuit

- location and how to get there:

Brussels: 75km - +/- 60 minutes (Brussels National Airport – Zaventem – Belgium) Eindhoven: 75km - +/- 60 minutes (Eindhoven Airport – Eindhoven – The Netherlands)

Liège: 65km - +/- 45 minutes (Liège Airport – Bierset – Belgium)

Maastricht: 50km - +/- 35 minutes (Maastricht Aachen Airport – Maastricht – The Netherlands)

- length of one lap: 4.000 m

- direction: clockwise

# Art 9 - Insurance for the meeting

The Organiser has subscribed an insurance following the instruction of the law. The insurance policy can be consulted at the race secretariat.

## Art 10 - Other

Advertising has to be in compliance with the FIA International Sporting Code, Art. 10.6. In Belgium, advertising for tobacco products and not-recognized & not-registered betting companies is prohibited.

Visa RACB Sport: C-Z-24HZ-018 (14/09/2021)



#### Appendix 1



# **Belcar Endurance Championship**

**Officials** 

Race Director:Pascal VANHULLEBUSCHLic. RACB 2681Deputy Race Director:David ENGELENLic. RACB 3672Competitor Relations Officer:Raf ROGGENLic. RACB 3715Series Technical Delegate:Chris GOEMANLic. RACB 3097

**Stewards:** 

Chairman: Leo SUETENS Lic. RACB 0405
Members: Wim COOLS Lic. RACB 3481
Joost DEMEESTERE Lic. RACB 0118
Jan DHONDT Lic. RACB 2385
Peter GEENS Lic. RACB 3116
André VANSTEYVOORT Lic. RACB 1710

Stewards Office: Race Control Center – internal line nº 856

**Administrative Checks:** 

Minimum Licence Level: National C Circuit

Timing: Wednesday 22/09/2021 – From 16:00-19:00

Place: Race Control Center

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at the Administrative checks.

#### **Scrutineering:**

Pre-Scrutineering:

Timing: Wednesday 22/09/2021 – From 16:00-19:00

Place: Boxes

Scrutineering Bay:

Place: Paddock of the series - boxes

Parc Fermé:

Place: TBC

**Briefing:** 

Timing: Wednesday 22/09/2021

@ 17:00 All Team Managers@ 17:30 Group 1 (Belcar Proto)@ 18:00 Group 2 (Belcar GT)@ 18:30 Group 3 (Belcar Touring)

Place: Briefing room Race Control Center, paddock zone 2, purple

stairs



# **Track Time:**

Free Practice 1: Thursday 23/09/2021 : 09:15-10:30 (75 minutes)
Free Practice 2: Thursday 23/09/2021 : 13.05-14.20 (75 minutes)
Pre Qualifying : Thursday 23/09/2021 : 15:55-17:25 (90 minutes)
Superpole : Thursday 23/09/2021 : 18:55-20:25 (90 minutes)
Night testing : Thursday 23/09/2021 : 21:45-23:50 (125 minutes)
Race: Saturday 25/09/2021 : 16:00- Sunday 16:00 (24 hours)

# **Protest & Appeal Fee:**

Protest Fee: € 500,-

National Appeal Fee: € 2.000,-

International Appeal Fee (FIA): € 6.000,-

According Art. 13 & 15 of the FIA Sporting Code International protests have to be addressed to the Chairman of the Stewards and delivered to the Clerk of the Course and or their assistant. In absence of the Clerk of the Course, the protest should be delivered to the Chairman of the Stewards.

#### Other:

Noise regulations: no noise limitation

Qualifying minima: see art. 25.2 Sporting Regulations Belcar Endurance Championship Race classification: minimum 50% of the winner laps, chequered flag (not) needed



#### Appendix 2



# **Belcar Skylimit Sprint Cup**

**Officials** 

Race Director: Pascal VANHULLEBUSCH Lic. RACB 2681
Deputy Race Director: David ENGELEN Lic. RACB 3672

Competitor Relations Officer: Andy JAENEN

**Stewards:** 

Chairman: Joost DEMEESTERE Lic. RACB 0118
Members: Peter GEENS Lic. RACB 3116
André VANSTEYVOORT Lic. RACB 1710

Stewards Office: Race Control Center – internal line no 863

**Administrative Checks:** 

Minimum Licence Level: National C Circuit

Timing: Thursday 23/09/2021 – From 09:00-11:00

Place: Race Control Center

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at Administrative checks.

#### **Scrutineering:**

Pre-Scrutineering:

Timing: Thursday 23/09/2021 – From 09:00-11:00

Place: Paddock of the series

Scrutineering Bay:

Place: Paddock of the series

Parc Fermé:

Place: TBC

**Briefing:** 

Timing: Thursday 23/09/2021 – At 09:30?

Place: Briefing room, Race Control Center, purple stairs (only for

drivers)

#### **Track Time:**

Free Practice BSSC 1: Thursday 23/09/2021: 10:40-11:10 (30 minutes)
Free Practice BSSC 2: Thursday 23/09/2021: 11:20-11:50 (30 minutes)
Qualifying BSSC 1: Thursday 23/09/2021: 14:30-15:00 (30 minutes)
Qualifying BSSC 2: Thursday 23/09/2021: 15:10-15:40 (30 minutes)
Race 1 BSSC 1: Saturday 25/09/2021: 09:45-10:15 (30 minutes)
Race 1 BSSC 2: Saturday 25/09/2021: 10:30-11:00 (30 minutes)
Race 2 BSSC 1: Saturday 25/09/2021: 12:00-12:30 (30 minutes)
Race 2 BSSC 2: Saturday 25/09/2021: 12:45-13.15 (30 minutes)



# **Protest & Appeal Fee:**

Protest Fee: € 500,-

National Appeal Fee: € 2.000,-

International Appeal Fee (FIA): € 6.000,-

According Art. 13 & 15 of the FIA Sporting Code International protests have to be addressed to the Chairman of the Stewards and delivered to the Clerk of the Course and or their assistant. In absence of the Clerk of the Course, the protest should be delivered to the Chairman of the Stewards.

#### Other:

Noise regulations: no noise limitation

Qualifying minima: see art. 24.2 Sporting Regulations Belcar Skylimit Sprint Cup

Race Start: the start of the race will be a rolling start

Race Classification: minimum 50% of the winner's laps, chequered flag not needed

BSSC1 (Belcar Skylimit Sprint Cup 1) : composed of the classes 1 & 2 stipulated in Art. 2.5 of the

Technical Regulations of the Belcar Skylimit Sprint Cup 2021.

BSSC2 (Belcar Skylimit Sprint Cup 2): composed of the classes 3, 4 & 5 stipulated in Art. 2.5 of the

Technical Regulations of the Belcar Skylimit Sprint Cup 2021.



# 24 Hours of Zolder

**23, 25-26 September 2021 TIMETABLE** (version 24/08/2021)

## Belcar Endurance Championship

Belcar Skylimit Sprint Cup (1 & 2) Petrolhead Thursday (VIP laps)

# WEDNESDAY 22 September 2021

Motor silence: the whole day and night.

Track Walk

12:00-14:00 Track Walk (drivers) only on manpower and guided by Andy Jaenen

### **Administration & Scrutineering**

16:00-19:00 Belcar Endurance Championship - 24 Hours

## **Briefing**

17:00 Team Managers Belcar Endurance Championship - 24 Hours

17:30 Group 1 (Belcar Proto)

18:00 Group 2 (Belcar GT)

18:30 Group 3 (Belcar Touring)

# THURSDAY 23 September 2021

Motor silence: before 09:00, between 12:00-13:00, after 24:00

Administration (RCC) Scrutineering

**Briefing** (Briefing room Race Control Center, paddock zone 2, lila stairs)

08:00 Belcar Skylimit Sprint Cup 1 08:30 Belcar Skylimit Sprint Cup 2

## **Practices / Races**

09:15-10:30	Belcar Endurance Championship	Free practice 1	(75')
10:40-11:10	Belcar Skylimit Sprint Cup 1	Qualifying 1	(30')
11:20-11:50	Belcar Skylimit Sprint Cup 2	Qualifying 1	(30')
13:05-14:20	Belcar Endurance Championship	Free practice 2	(75')
14:30-15:00	Belcar Skylimit Sprint Cup 1	Qualifying 2	(30')
15:10-15:40	Belcar Skylimit Sprint Cup 2	Qualifying 2	(30')
15:55-17:25	Belcar Endurance Championship	Pre Qualifying	(90')
17:35-18:35	Petrolhead Thursday	VIP Laps	(60')
18:55-20:25	Belcar Endurance Championship	Superpole	(90')
20:40-21:40	Petrolhead Thursday	VIP Laps	(60')
21:45-23:50	Belcar Endurance Championship	Night testing	(125')



# FRIDAY 24 September 2021

# Motor silence day and night!

Track Walk

12:00-14:00 Track Walk (drivers) only on manpower and guided by Andy Jaenen

# SATURDAY 25 September 2021

Motor silence: before 09.00

**Pitwalk** 

08:00-08:50 All teams must keep the doors side pitlane open

Warm-up / Race

09:00-09:30	Demo		(30')
09:45-10:15	Belcar Skylimit Sprint Cup 1	Race 1	(30')
10:30-11:00	Belcar Skylimit Sprint Cup 2 Race 1		(30')
11:15-11:45	Belcar Endurance Championship	Warm up	(30')
12:00-12:30	Belcar Skylimit Sprint Cup 1	Race 2	(30')
12:45-13:15	Belcar Skylimit Sprint Cup 2	Race 2	(30')
13:30-14:00	Demo		(30')
14:15	Belcar Endurance Championship	On Grid	
14:30-15:30	Belcar Endurance Championship	Limited Grid Walk	(60')
16:00-	Belcar Endurance Championship		(24 Hours)

# **Drivers autograph session** (in paddock 2)

12:00 Belcar Endurance Championship

# SUNDAY 26 September 2021

16:00 Belcar Endurance Championship Arrival

Motor silence: after 18:00

Opening hours	Welcome Center	Installation	Race Secretariat	Control Tower
21.09.2021	/	On request		08:30-20:30
		between12:00-20:00		
22.09.2021	08:30-20:00	08:30-20:30	16:00-20:00	08:30-20:30
23.09.2021	07:30-20:00	07:45-20:30	07:30-24:00	08:00-20:30
24.09.2021	/	/	/	08:30-18:00
25.09.2021	07:30-22:00		07:30-24:00	08:00-19:00
26.09.2021	09:00-14:00		00:00-18:00	09:00-18:00